Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Aug 2, 2012, 8:59 AM EDT for 5 counties in North Carolina. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2012, 8:59 AM EDT (12:59 UTC)
- Expired
- Aug 2, 2012, 10:00 AM EDT
- In force
- 61 min
- Issued by
- NWS Raleigh, NC
Counties Cumberland County, NC, Harnett County, NC, Hoke County, NC, Lee County, NC, Moore County, NC
The radar
The Raleigh/Durham radar (KRAX), 66 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 1.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 478 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
904
WWUS82 KRAH 021259
SPSRAH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
859 AM EDT THU AUG 2 2012
NCZ075>077-086-088-021400-
CUMBERLAND-HARNETT-HOKE-LEE-MOORE-
859 AM EDT THU AUG 2 2012
...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS HARNETT...MOORE...
LEE...CUMBERLAND AND HOKE COUNTIES THROUGH 1000 AM EDT...
AT 857 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH SMALL HAIL FROM CARTHAGE TO PINEVIEW...MOVING EAST AT 15
MPH.
SOME LOCATIONS IMPACTED
INCLUDE...OLIVIA...PINEVIEW...TIMBERLAKE...ANDERSON CREEK...FORT
BRAGG
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3495 7903 3493 7906 3499 7926 3512 7952
3551 7955 3552 7936 3555 7930 3553 7928
3557 7924 3556 7920 3563 7912 3553 7897
3558 7892 3551 7868 3534 7853 3520 7865
3503 7866 3490 7870 3488 7893
TIME...MOT...LOC 1257Z 279DEG 15KT 3533 7922
$$
MWSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 2, 7:40 AM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 2, 7:40 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 740 AM EDT THU AUG 2 2012 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST ACROSS THE STATE THIS MORNING. WEAK HIGH PRESSURE ALOFT WILL THEN BUILD OVER THE REGION THROUGH THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 258 AM THURSDAY... A WEAK UPPER LEVEL PV ANOMALY LOCATED AT THE BASE OF THE EASTERN US TROUGH WILL PROGRESS SOUTHEASTWARD...TRAVERSING THE FORECAST AREA BY 18Z. UNTIL THE PASSAGE THIS UPPER TROPOSPHERIC DISTURBANCE... THERE WILL BE A THREAT OF THUNDER ACROSS CENTRAL NC WITH A MODERATELY UNSTABLE (MLCAPE 1000 TO 1500)AND SEASONABLY MOIST (PWATS 1.4-1.5")AIRMASS IN PLACE. AND WHILE THE DEEP LAYER SHEAR IS WEAK...0-1KM SHEAR OF 15 KTS PER SPC MESOANALYSIS PAGE WILL SUPPORT AN ISOLATED SEVERE THREAT. SUBSIDENCE IN THE WAKE OF THE EXITING DISTURBANCE AND INCREASING HEIGHTS ALOFT WILL RULE THE SECOND HALF OF THE DAY. IN FACT MODELS SUGGEST THAT WESTERN AND POSSIBLY CENTRAL PORTIONS OF THE PIEDMONT COULD SEE AFTERNOON DEWPOINTS MIX OUT INTO THE LOWER TO MID 60S. FEELING IS THAT ANY STORMS THAT DEVELOP THIS AFTERNOON WILL BE CONFINED TO THE SANDHILLS/COASTAL PLAIN AREAS...ALONG THE HIGHER SFC THETA-E MOIST TONGUE WHERE DEWPOINTS SHOULD REMAIN IN THE LOWER 70S...WHERE AFTERNOON HIGHS OF 90 TO 93 WILL RESULT IN MODERATE INSTABILITY. WILL KEEP A SLIGHT CHANCE POPS FOR AREAS EAST OF US 1 WITH ANY STORMS QUICKLY DISSIPATE WITH LOSS OF DAYTIME HEATING. SEASONABLE OVERNIGHT LOWS IN THE UPPER 60S TO LOWER 70S. && .SHORT TERM /FRIDAY AND FRIDAY NIGHT/... AS OF 258 AM THURSDAY... A TYPICAL SUMMER-TIME SET-UP FOR THE SOUTHEAST US...WITH SUBTROPICAL HIGH OVER THE WESTERN ATLANTIC KEEPING A WARM AND HUMID SOUTHERLY FLOW OVER THE REGION. 1000 TO 850 MILLIBAR THICKNESSES IN LINE WITH CLIMATOLOGY AND TEMPERATURES WILL FOLLOW SUIT. AS FAR AS RAIN/CONVECTION CHANCES....UPPER LEVEL RIDGE OVER TEXAS REALLY GETS TRAMPLED DOWN OVER THE NEXT 24 TO 36 HOURS...WHICH COULD SET THE STAGE FOR SOME VORT DISTURBANCES OR MCS ACTIVITY TO PROGRESS EASTWARD AND MAKE A RUN FOR THE AREA FRIDAY AFTERNOON AND NIGHT. CONFIDENCE IS AWFULLY LOW WITH THE DEPICTION/TIMING OF ANY SUCH FEATURE AT THIS TIME. OTHERWISE...DIFFERENTIAL HEATING IN THE HIGHER TERRAIN COMBINED WITH A WEAK UPSLOPE COMPONENT WILL FAVOR BEST CHANCE POPS IN THE NC MTNS...FOOTHILLS...AND QUITE POSSIBLY THE FAR WESTERN PIEDMONT WITH ONLY ISOLATED/SLIGHT CHANCE ELSEWHERE. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... AS OF 300 AM THURSDAY... CENTRAL NC WILL REMAIN ON THE WESTERN PERIPHERY OF A WESTERN ATLANTIC RIDGE ALOFT IN A REGION OF WEAKNESS AND LOWER HEIGHTS EAST OF AN AMPLIFYING ROCKY MOUNTAIN RIDGE THROUGH THE EXTENDED RANGE. AN IMPRESSIVE WAVE IN THE UPPER FLOW ASSOCIATED WITH A 90+ KT JET NEAR BRITISH COLUMBIA THIS MORNING WILL REACH THE UPPER MIDWEST AT THE BEGINNING OF THE EXTENDED RANGE AND THEN NEW ENGLAND BY TUESDAY. THIS WAVE WILL WEAKEN DURING THE PERIOD BUT WILL WORK TO CREATE SOME LOW AMPLITUDE TROUGHING OVER THE OHIO VALLEY AND THE MID ATLANTIC DURING THE FIRST HALF OF THE WORK WEEK. AT THE SURFACE A BERMUDA HIGH PRESSURE SYSTEM WILL REMAIN CENTERED OFFSHORE DURING THE EXTENDED RANGE. A COLD FRONT DROPS ACROSS THE OHIO VALLEY ON SUNDAY AND THEN STALLS OR SLOWLY DRIFTS EAST AS IT STRETCHES FROM NORTHEAST TO SOUTHWEST ACROSS VIRGINA AND NORTH CAROLINA ON MONDAY THROUGH WEDNESDAY. WITH A GENERAL SOUTH TO SOUTHEASTERLY LOW-LEVEL FLOW ACROSS THE CAROLINAS DURING THE PERIOD...THE AIR MASS WILL REMAIN RATHER MOIST WITH PW VALUES ABOVE NORMAL. THIS WILL PROMOTE A FAIR AMOUNT OF CLOUD COVER INCLUDING PERIODS OF MORNING STRATUS AND FOG. PRECIPITATION CHANCES SHOULD BE SOMEWHAT LIMITED ON SATURDAY IN A NARROW CORRIDOR OF SHORT WAVE RIDGING. THE THREAT OF MAINLY AFTERNOON AND EVENING CONVECTION INCREASES ON SUNDAY AS A DISTURBANCE AHEAD OF THE PRIMARY SHORTWAVE IN THE NORTHERN STREAM AND A SHALLOW WESTWARD PROPAGATING DISTURBANCE ROTATES AROUND THE BERMUDA RIDGE AND MOVES ONSHORE ACROSS THE GA/SC/NC COAST. THE GREATEST CHANCE OF CONVECTION ARRIVES ON MONDAY AND TUESDAY AS THE NORTHERN STREAM WAVE AND THE ASSOCIATED COLD FRONT DRIFT SOUTHEAST ACROSS CENTRAL NC ALONG WITH PW VALUES ABOVE 2 INCHES. THE MAIN TROUGH AXIS IS THEN PROGGED TO SHIFT TO NEAR THE COAST ON WEDNESDAY WHICH SHOULD FOCUS THE GREATEST PRECIPITATION CHANCES IN THE EAST. MAX AND MIN TEMPERATURES SHOULD RANGE CLOSE TO NORMAL WITH LOWS IN THE UPPER 60S TO LOWER 70S... AND HIGHS IN THE UPPER 80S TO LOWER 90S EACH DAY. -BLAES && .AVIATION /12Z THURSDAY THROUGH MONDAY/... AS OF 740 AM THURSDAY... 24 HOUR TAF PERIOD: AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST THROUGH THE AREA THIS MORNING...AND WILL SUPPORT ISOLATED SHOWERS AND THUNDER FROM KRDU EASTWARD THROUGH 15Z THIS MORNING. ANY MVFR FOG WILL QUICKLY LIFT AND DISPERSE. STRONG DAYTIME HEATING WILL SUPPORT AN ISOLATED TO SLIGHT CHANCE AFTERNOON/EVENING SHOWERS AND STORMS...MAINLY ACROSS EASTERN EASTERN/SOUTHEASTERN HALF OF CENTRAL NC ON THURSDAY...INVOF OF KFAY AND KRWI. DUE TO THE EXPECTED ISOLATED COVERAGE...WILL NOT INCLUDE ANY MENTION OF THUNDER/SHOWERS IN TAFS. BASED ON PERSISTENCE...PREDOMINATELY MVFR VISIBILITY RESTRICTIONS IN FOG WILL BE POSSIBLE AGAIN TONIGHT...WITH POSSIBLY IFR RESTRICTIONS AT KRWI. OUTLOOK: AFTERNOON STORMS AND EARLY MORNING STRATUS AND/OR FOG WILL BE POSSIBLE EACH DAY THROUGH THE WEEKEND...WITH A BETTER CHANCE OF STORMS ON MONDAY AS A COLD FRONT APPROACHES FROM THE WEST. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CBL NEAR TERM...CBL SHORT TERM...CBL LONG TERM...BLAES AVIATION...CBL
Hazardous weather outlook, Aug 2, 4:42 AM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 442 AM EDT THU AUG 2 2012 NCZ007>011-021>028-038>043-073>078-083>086-088-089-030845- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 442 AM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 2, 3:36 AM EDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
336 AM EDT THU AUG 2 2012
NCZ021-022-038-039-020830-
DAVIDSON-FORSYTH-GUILFORD-RANDOLPH-
336 AM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS NORTHEAST DAVIDSON...
SOUTHWESTERN GUILFORD...NORTHWESTERN RANDOLPH AND EXTREME
SOUTHEASTERN FORSYTH COUNTIES THROUGH 430 AM EDT...
AT 335 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HIGH POINT...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS AFFECTED BY
THIS STORM INCLUDE...THOMASVILLE...HIGH POINT...JAMESTOWN...ARCHDALE.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
THIS INCLUDES INTERSTATE 40 BETWEEN EXITS 37 AND 219.
THIS INCLUDES INTERSTATE 85 BETWEEN EXITS 102 AND 128.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN BRANCHES AND BLOWING AROUND LIGHT OUTDOOR
OBJECTS.
&&
LAT...LON 3603 7969 3577 7970 3569 7996 3592 8021
3610 8011
TIME...MOT...LOC 0734Z 294DEG 13KT 3597 8006
BLAESSpecial weather statement, Aug 2, 4:32 AM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
432 AM EDT THU AUG 2 2012
NCZ022-039-020930-
GUILFORD-RANDOLPH-
432 AM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS RANDOLPH AND EXTREME
SOUTHERN GUILFORD COUNTIES THROUGH 530 AM EDT...
AT 431 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
RANDLEMAN...MOVING EAST AT 25 MPH. SOME LOCATIONS AFFECTED BY THIS
STORM INCLUDE...FRANKLINVILLE...RAMSEUR...STALEY.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL RESULT IN RISES
ON STREAM AND CREEKS AND COULD PRODUCE SOME MINOR FLOODING OF LOW
LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND AREAS OF POOR
DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS.
MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID HYDROPLANING.
&&
LAT...LON 3595 7991 3596 7954 3564 7955 3553 7956
3561 7996
TIME...MOT...LOC 0831Z 278DEG 24KT 3578 7984
BLAESSpecial weather statement, Aug 2, 4:51 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
451 AM EDT THU AUG 2 2012
NCZ008-025-026-041-020945-
DURHAM-FRANKLIN-GRANVILLE-WAKE-
451 AM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS NORTHERN WAKE...EXTREME
SOUTHEASTERN GRANVILLE AND SOUTHWESTERN FRANKLIN COUNTIES THROUGH
545 AM EDT...
AT 451 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF PURNELL...OR ABOUT 7 MILES SOUTH OF CREEDMOOR...MOVING
SOUTHEAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THIS STORM
INCLUDE...PURNELL...FALLS LAKE...WAKE
FOREST...YOUNGSVILLE...ROLESVILLE.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
THIS INCLUDES INTERSTATE 540 BETWEEN EXITS 3 AND 20.
THIS INCLUDES INTERSTATE 440 BETWEEN EXITS 4 AND 12.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN BRANCHES AND BLOWING AROUND LIGHT OUTDOOR
OBJECTS.
&&
LAT...LON 3605 7829 3583 7836 3580 7869 3593 7883
3622 7856
TIME...MOT...LOC 0851Z 301DEG 11KT 3602 7865
BLAESSpecial weather statement, Aug 2, 8:59 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
859 AM EDT THU AUG 2 2012
NCZ075>077-086-088-021400-
CUMBERLAND-HARNETT-HOKE-LEE-MOORE-
859 AM EDT THU AUG 2 2012
...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS HARNETT...MOORE...
LEE...CUMBERLAND AND HOKE COUNTIES THROUGH 1000 AM EDT...
AT 857 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH SMALL HAIL FROM CARTHAGE TO PINEVIEW...MOVING EAST AT 15
MPH.
SOME LOCATIONS IMPACTED
INCLUDE...OLIVIA...PINEVIEW...TIMBERLAKE...ANDERSON CREEK...FORT
BRAGG
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3495 7903 3493 7906 3499 7926 3512 7952
3551 7955 3552 7936 3555 7930 3553 7928
3557 7924 3556 7920 3563 7912 3553 7897
3558 7892 3551 7868 3534 7853 3520 7865
3503 7866 3490 7870 3488 7893
TIME...MOT...LOC 1257Z 279DEG 15KT 3533 7922
MWSThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 9:40 PM EDT | Special Weather Statement | RAH | Granville | 65 min |
| Aug 1, 10:44 PM EDT | Special Weather Statement | RAH | Granville, Person | 61 min |
| Aug 2, 2:46 AM EDT | Special Weather Statement | RAH | Forsyth | 59 min |
| Aug 2, 3:36 AM EDT | Special Weather Statement | RAH | Randolph | 54 min |
| Aug 2, 4:32 AM EDT | Special Weather Statement | RAH | Randolph | 58 min |
| Aug 2, 4:51 AM EDT | Special Weather Statement | RAH | Wake | 54 min |
| Aug 2, 12:17 PM EDT | Special Weather Statement | RAH | Sampson, Wayne | 58 min |
| Aug 2, 12:33 PM EDT | Special Weather Statement | RAH | Hoke | 57 min |
| Aug 2, 12:36 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 28 min |
| Aug 2, 1:34 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 56 min |
| Aug 2, 2:08 PM EDT | Areal Flood Advisory | RAH | Johnston, Nash, Wayne, Wilson | 112 min |
| Aug 2, 2:12 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 48 min |
| Aug 2, 2:17 PM EDT | Severe Thunderstorm Warning | RAH | Nash | 58 min |
| Aug 2, 2:19 PM EDT | Special Weather Statement | RAH | Halifax | 56 min |
| Aug 2, 2:42 PM EDT | Areal Flood Advisory | RAH | Cumberland | 108 min |
| Aug 2, 2:46 PM EDT | Special Weather Statement | RAH | Johnston | 44 min |
| Aug 2, 3:12 PM EDT | Flash Flood Warning | RAH | Cumberland | 2 hr |
| Aug 2, 3:19 PM EDT | Special Weather Statement | RAH | Cumberland | 56 min |
| Aug 2, 3:21 PM EDT | Severe Thunderstorm Warning | RAH | Franklin | 22 min |
| Aug 2, 3:30 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 45 min |
| Aug 2, 3:32 PM EDT | Special Weather Statement | RAH | Halifax | 43 min |
| Aug 2, 4:01 PM EDT | Special Weather Statement | RAH | Moore | 59 min |
| Aug 2, 4:20 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 40 min |
| Aug 2, 4:24 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 51 min |
| Aug 2, 4:26 PM EDT | Special Weather Statement | RAH | Chatham | 64 min |
| Aug 2, 4:50 PM EDT | Areal Flood Advisory | RAH | Moore | 68 min |
| Aug 2, 5:01 PM EDT | Areal Flood Advisory | RAH | Richmond, Scotland | 88 min |
| Aug 2, 5:17 PM EDT | Special Weather Statement | RAH | Lee | 58 min |
| Aug 2, 5:21 PM EDT | Flash Flood Warning | RAH | Richmond | 67 min |
| Aug 2, 5:33 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 40 min |
| Aug 2, 5:49 PM EDT | Special Weather Statement | RAH | Scotland | 56 min |
| Aug 2, 5:59 PM EDT | Severe Thunderstorm Warning | RAH | Richmond, Scotland | 46 min |
| Aug 2, 6:56 PM EDT | Special Weather Statement | RAH | Anson | 64 min |
| Aug 2, 7:15 PM EDT | Areal Flood Advisory | RAH | Anson | 3 hr |
| Aug 2, 7:59 PM EDT | Special Weather Statement | RAH | Anson | 61 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.